Well, I have posted in here once before about kratom. I got past that, it was very hard...but SWIM completely stopped. Phenibut was a big helper in that respect. Now, I have been taking about 7-9 grams of phenibut a day for almost 3 months. I am not at all psychologically addicted, but is very scared of what could come about from the physical withdrawals, tremors, epilepsy, seizures, that is very scary. SWIM just now has started reading of some of the possible withdrawal symptoms that can come from this working on the gaba-b receptor. These are a couple of things that SWIM picked out of an old thread I found on here. SWIM left the user names as to credit you's posts. Nicaine: I started out filling 00 gelatin capsules (~800 mg phenibut), and took them as a sleep aid off and on for ~2-3 months. There was also the occasional rec dose thrown in maybe twice a week (~2 grams or so). I had no problem stopping or skipping days until about month 4 of regular usage. At first dopamine rebound appears in the form of early awakening after a few hours sleep. Another sign is feeling totally refreshed when you shouldn't (like after only sleeping 3 hours). Also, I would have to take another dose (which takes about an hour to kick in to get back to sleep) At this point, I was taking ~2-3 grams a day (most of it at night) for sleep. Later SWIM progressed to a 2-3 gram dose for sleep plus rec dosing during the day (total ~5 grams daily). Tolerance steadily increased for the next 3-4 months and SWIM finally topped out at 8 grams a day. This was when dopamine rebound was readily noticeable. SWIM dosed every three hours to avoid intense anxiety, and shaking. SWIM also had to wake up twice a night to dose to fall back asleep. This stuff seems to exert it's effect for only 2-3 hours when taken long enough or in high enough doses to produce dependence. Then SWIM hit the wall and that is when the TSHTF. Doses that would normally hold swim for 3 hours and hold the dopamine rebound at bay did nothing at first, and then made the rebound worse. Symptoms are anxiety, shaking, twitching, and one time an intense dopamine rush (actually felt like ~100 mg adderall for about 30 mins but then quickly turned to intense anxiety, paranoia, and full blown panic attacks). This is the point where I took 20 mg of clonazepam to no effect. SWIM acquired some phenobarbital and immediately took 300 mg. Relief came in about an hour. I went from 500 mg to 100 mg of phenobarbital in roughly two weeks. The phenobarbital completely eliminated the w/d symptoms. Yes barbs suck and barbiturate addiction is probably the worst addiction there is, but they have their uses. It takes time to build tolerance to barbs as well. I had no problem stopping the pheno after two weeks. You mentioned not observing the stuff wearing off. I had the same experience in the beginning. A dose taken the previously evening was felt well into the next day. At the very end, I was lucky to have the effect last 3 hours, and then ultimately no effect followed by the opposite effect. For a "high", I used anywhere from 2-4 grams in the first few months. I would recommend starting on the low end at first though. SWIM rememebers SWIM's early rec doses as being pretty powerful. I couldn't walk straight, had zero social anxiety, talkativeness, etc. SWIM's first high dose made SWIM sick as hell though (~5 g). Swim vomited a few hours after the dose and felt like utter shit the following day. Same dose a day later and I felt great *shrug*. "Ion channels/seizures, eh... screw barbitures, sounds like Trileptal, Topamax, Depakote etc. would be better choices, as they're basically nonaddictive & have no pleasant qualities. Trileptal in lower doses is supposed to be fairly light on side effects." I know nothing of these drugs mechanisms of action so SWIM won't comment. Phenobarbital isn't pleasant to SWIM but it was a godsend for getting off phenibut. If You doesn't use phenibut every night to get to sleep and watches out for tolerance development, You should be fine. I use melatonin now, something I used to laugh at. ...........I have xanax at home, but is under the impression that it will not work since it works through the Gaba-a receptor. Should SWIM look into getting some phenobarbitral to kick this stuff. Will the supression of Gaba-b come back within a couple of weeks if the phenobarb is taken for that long. Will those types of side effects still be possible after only being on for a few months. I have searched and searched and cannot find the answer to these questions. I am pretty nervous, and would greatly appreciate it if some info could be handed down. SWIM appreciates it very much.